Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Giddiness after dinner. Using Glykind for diabetes. Hypoglycemia?

I am taking Tab Glykind m 80 for the past 4 days since i am a diabetic. This table is taken before breakfast and dinner two times a day. After taking dinner I feel light giddiness for the past 2 days. No problem during the day. pl can u answer me why it is so. I have changed to this tablet now. pl advise. After taking little bit of sugar during this problem time, I am alright. May be due to low sugar. pl note my mail id YYYY@YYYY
Asked On : Tue, 8 Oct 2013
Answers:  1 Views:  54
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Hello,
You are right.You yourself has answered your query.
Your symptoms post dinner are due to hypoglycemia.
You can reduce the pre dinner dose to half tablet and his should make your symptoms all right.
Keep a regular monitoring of our blood sugar levels.
Make sure that whenever you are skipping meal because of any reason,avoid taking the pill at that time.
Thanks
Answered: Wed, 9 Oct 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor